Accessibility navigation


Lesbian jokes: some methodological problems. A reply to Janet Bing and Dana Heller

Davies, C. (2004) Lesbian jokes: some methodological problems. A reply to Janet Bing and Dana Heller. Humor, the International Journal of Humor Research, 17 (3). pp. 311-321. ISSN 1613-3722

Full text not archived in this repository.

To link to this article DOI: 10.1515/humr.2004.014


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science
ID Code:6431
Publisher:De Gruyter Mouton

Centaur Editors: Update this record

Page navigation